# SDR AALA202301264851

- Difficulty date: January 2, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 71,886 hours, 32,595 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Bracket
- Part number: D5725916200000
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING MAIN LANDING GEAR RERACTION ACTUATOR ATTACHMENT BRACKET / JACK FITTING AROUND UPPER SIDE. MAINTENANCE REPAIRED RERACTION ACTUATOR ATTACHMENT BRACKET / JACK FITTING PER SRM 57-26-13-300-025.
